# SDR ASAA2014080508765

- Difficulty date: August 5, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 30,591 hours, 9,142 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  ACCOMPLISHED PACK/ZONE TEMP. CONTROLLER BITE PROCEDURE, REF FIM 21-62, TASK 801, NR 1 TEMP.  CONTROLLER SHOWED CONTROLLER FAULT, STANDBY PACK FAULT, INTERMITTENT FAULT. GROUND VERIFIED GOOD.
